# SDR VNAA20250330013

- Difficulty date: February 16, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670396111
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED DRILL HOLES ON DOOR LOWER SKIN WAS FOUND. AFTER REMOVE LOWER SEAL RETAINER DOOR SKIN AT FWD CARGO COMPARTMENT DOOR.    ELONGATED DRILL HOLES ON DOOR LOWER SKIN WAS FOUND. AFTER REMOVE LOWER SEAL RETAINER DOOR SKIN AT FWD CARGO COMPARTMENT DOOR WERE REPAIRED PER REO 670-52-35-535 REV. - -.
